# SDR DALA2015090605452

- Difficulty date: September 5, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR WAS FOUND ON A REPAIR DOUBLER BS 1380 BTW LONGERONS 4 - 5L.  THE DOUBLER REPAIR WAS REMOVED AND A NEW REPAIR WAS FABRICATED, TREATED, PAINTED, AND INSTALLED IAW SRM 51-30-2, SRM 53-01 AND 51-10-3. PAR 21 & 14.
